MAUDE Adverse Event Report: SPECTRUM VASCULAR BIOFLO 4F SL 55CM MST-70 KIT VALVED PG; PERIPHERALLY INSERTED CENTRAL CATHETER,

SPECTRUM VASCULAR BIOFLO 4F SL 55CM MST-70 KIT VALVED PG; PERIPHERALLY INSERTED CENTRAL CATHETER,
Catalog Number H965458120
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A uk distributor reported an issue with a bio-flo 4f sl 55cm mst-70 kit valved pg.It was reported that the picc coiled and kinked in the patient's arm.The picc line had to be removed and a new picc had to be inserted.
 
Additional Manufacturer Narrative
As the reported device was not returned, a device evaluation is unable to be performed.The customer's reported complaint description of catheter tip malposition with subsequent coiling and kinking was confirmed via review of an image provided by the distributor.If the complaint sample is received and warrants further investigation, then the complaint file will be reopened and updated accordingly.A dhr review of the packaging/assembly/valve lots was conducted for any deviations related to the reported catheter malposition failure mode.The review confirmed that the lots met all material, assembly and performance specifications with no internal non-conformance reports (ncr) written.The most likely root cause of the reported event is attributable to use-related factors, specifically either forceful/incorrect flushing technique or patient movement resulting in catheter tip displacement.The event remains consistent with known risks associated with catheter placement, patient physiology, and use conditions, and does not indicate a new hazard or hazardous situation.Labeling review: labeling review was performed.The dfu addresses the reported failure mode and provides appropriate guidance.The dfu that is supplied with the product (16600224-01) contains the following directions and precautions: if catheter and accessories show any sign of damage (crimped, crushed, cut, etc.), do not use.Do not fully insert catheter up to suture wing.Avoid sharp or acute angles during insertion which may compromise catheter functionality.Following institutional policy, secure catheter externally to prevent catheter movement, migration, damage, kinking or occlusion.Do not place the catheter into the right atrium or the right ventricle of the heart avoid sharp or acute angles during insertion which may compromise catheter functionality.If placing catheter at patient bedside turn patient's head toward insertion side with chin to shoulder.Slowly and incrementally, insert catheter assembly through the peelable sheath to desired tip location.A trend analysis was conducted for this complaint type and product family with no adverse trends noted.We will continue to monitor this complaint type for any adverse trends.Reference: (b)(4).

Brand Name
BIOFLO 4F SL 55CM MST-70 KIT VALVED PG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER,
Manufacturer (Section D)
SPECTRUM VASCULAR
50 main street
suite 1000
white plains NY 10606
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
james solorzano
50 main street
suite 1000
white plains, NY 10606
MDR Report Key25211761
Report Number3030714660-2026-00005
Device Sequence Number10565355
Product Code LJS
UDI-Device IdentifierH965458120
UDI-PublicH965458120
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberH965458120
Device Lot Number5852646
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown